# SDR DALA12003606818

- Difficulty date: June 6, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,575 hours, 17,223 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, ONE DENT WAS FOUND ON THE LT SIDE C2 CARGO BAY BS 1300- FRAME FLANGE.  REMOVED DAMAGED AREA PER SRM 53-00-07 REPAIR 5.  PERFORMED HFEC INSPECTION OF CUTOUT, NO ITEMS NOTED.  FABRICATED REPAIR AND INSTALLED.  TREATED, PRIMED AND PAINTED REF ERA502791-14 REV ORIGINAL.
